zbMATH — the first resource for mathematics

Finite-to-one maps and open extensions of maps. (English) Zbl 0323.54007

54C10 Special maps on topological spaces (open, closed, perfect, etc.)
54A25 Cardinality properties (cardinal functions and inequalities, discrete subsets)
54B15 Quotient spaces, decompositions in general topology
54E35 Metric spaces, metrizability
Full Text: DOI
[1] A. Archangelski, Concerning the weight of topological spaces, General Topology and its Relations to Modern Analysis and Algebra (Proc. Sympos., Prague, 1961) Academic Press, New York; Publ. House Czech. Acad. Sci., Prague, 1962, pp. 72 – 74.
[2] -, On a class of spaces containing all locally bicompact and all metric spaces, Mat. Sb. 67 (109) (1965), 55-85; English transl., Amer. Math. Soc. Transl. (2) 92 (1970), 1-39. MR 32 #8299; 42 #3.
[3] M. M. Čoban, Finite-to-one open maps, Dokl. Akad. Nauk SSSR 174 (1967), 41 – 44 (Russian).
[4] S. P. Franklin and J. K. Kohli, On open extensions of maps, Canad. J. Math. 22 (1970), 691 – 696. · Zbl 0197.49103 · doi:10.4153/CJM-1970-077-5 · doi.org
[5] J. K. Kohli, Open extensions of maps, finite-to-one maps and dimension (preprint). · Zbl 0323.54007
[6] V. V. Proizvolov, On finite-to-one open mappings, Dokl. Akad. Nauk SSSR 166 (1966), 38 – 40 (Russian).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.